Childhood Diseases

Question
Posted by: momtoefe | 2009/06/01

Q.

multivitamins

hello there,
my 2 month old son recently lost his appetite due to ill health (malaria),i started giving him multivitamin drops (Abidec) a couple of days ago.I want to know if its ok cos'  he' s appetite has improved drastically over the past few days,do i discontinue? is he still too young to be on multivitamins?

Thanks

Expert's Reply

A.

Paediatrician

Abidec drops is very safe and can be given to a young baby, but there is no good reason to give these drops to your baby.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.